# SDR SWAA2024083016483

- Difficulty date: July 25, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 59,213 hours, 35,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CORNER SCUFF PLATE LOCATED AFT CARGO COMPARTMENT AREA. 2024-458660<[01] TOOL USED DIGITAL CALIPER P/N: 500-197-30; S/N: A21042057; DUE DATE 17-APR-25.;[02] STEP #1 CORRECTED:  TOOL USED DIGITAL CALIPER P/N: 500-197-30; S/N: A23217720; DUE DATE 14-FEB-25.;[03] TOOL USED: RADIOMETER/PHOTOMETER KIT; P/N: XRP-3000; S/N: 1753759; DUE DATE: 07-DEC-24.;[04] REPAIRED BY WELDING FWD CORNER SCUFF PLATE LOCATED AFT CARGO COMPARTMENT AREA IN ACCORDING WITH BOEING 737-700 SRM 53-60-15-2R-1; REPAIR 1 REFER TO BAC 5975. SEE INDIVIDUAL SIGNOFF BELOW;[05] CORRECTED STEP #4  REPAIRED BY WELDING FWD CORNER SCUFF PLATE LOCATED AFT CARGO COMPARTMENT AREA IN ACCORDING WITH BOEING 737-700 SRM 53-60-15-2R-1; REPAIR 1. SEE INDIVIDUAL SIGNOFF BELOW;[06] REPAIRED BY WELDING FWD CORNER SCUFF PLATE LOCATED AFT CARGO COMPARTMENT AREA IN ACCORDING WITH BOEING 737-700 SRM 53-60-15-2R-1; REPAIR 1. SEE INDIVIDUAL SIGNOFF BELOW.
